# SDR DALA2023052204079

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2773704) DURING INSPECTION FOUND FORWARD CARGO COMPARTMENT L/H FLOOR TRANSITION PANEL HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 500D AND BS 500L. LOCATED, DRILLED AND ASSEMBLED REPLACEMENT PANEL AND SPLICE FROM 7075 T 6 ZEE CHANNEL EXTRUSION. IAW-B-737. SRM-53-00-53 REPAIR 6-, INSTALLED REPLACEMENT PANEL IAW B-737-900 SRM 51-40-02-OG.
